# SDR DALA14004545806

- Difficulty date: January 19, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 40,490 hours, 13,457 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BATTERY PACK WEAK AT ROW 26 AND 27, LT SIDE.  REPLACED CONNECTOR IAW AMM 33-51.  OPS CHECKED GOOD.
